Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High SGPT levels and high heart rate. Shivering of hands. No alcohol addiction. What is causing it?

hi doctor, i use to have cough usually and it use to get healed when i take a dose of NISE and dexona. Rescenty i had a full blood test & found that the SGPT count is 38.76 where the maximum is 40. I didnt had alcohol till now. I had all other readings below the max limit. The heart beat count was 92 per minute. Also I use to have a shivering on my hands when i does something carefully. Are these any symptoms of any disease? Please advise me which type of specialist to meet if i have to or are thre any medicins which can be used ?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for coming to HCM
Don't worry your SGPT is normal and also heart rate normal range is 60-100.
Now regarding your chronic cough for which you usually take nise and dexona....chronic cough can be due to allergic rhinitis which can have concomitant asthma in 50%, eosinophilic bronchitis, acid reflux, taking ACE inhibitor class of antihypertensive etc....

I think you must consult a chest specialist...get a chest xray done....accordingly he may advise for spirometry....get a thyroid function test done also.

best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor